# SDR A6WA202208058261

- Difficulty date: August 5, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Angle
- Part number: 6001020427
- Part serial: NSA
- Condition: Cracked
- Location: L/H Mlg
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL APPROX WS48.30 BATT ANGLE IS CRACKED (MARKED) ***AIRCRAFT REMOVED FROM SERVICE ****  REMOVED AND INSTALLED NEW BATT ANGLE P/N 600-10204-27 AT LH MLG WHEEL WELL APPROX WS48.30 REF CRJ200 SRM 51-42-06, AND CRJ200 SRM 51-42-21 AND DWG 600-10204 REV M
